Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 236, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2020, 3:17 PM EDT for Wilkes County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2020, 3:17 PM EDT (19:17 UTC)
- Expired
- Jul 21, 2020, 4:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Wilkes County, GA
The radar
The Greer radar (KGSP), 125 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:25 PM EDT | TSTM WND DMG | 1 Se Newtown, GA | 3 TREES WERE REPORTED DOWN ON BLACKMON FARM ROAD NEAR PECAN GROVE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
125
WUUS52 KFFC 211917
SVRFFC
GAC317-212000-
/O.NEW.KFFC.SV.W.0236.200721T1917Z-200721T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
317 PM EDT Tue Jul 21 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wilkes County in east central Georgia...
* Until 400 PM EDT.
* At 317 PM EDT, a severe thunderstorm was located near Celeste, or
near Washington, and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg, Celeste and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3368 8292 3375 8296 3378 8299 3382 8296
3393 8285 3395 8280 3395 8279 3397 8278
3399 8272 3399 8265 3386 8261 3387 8258
3387 8257 3383 8260 3378 8257
TIME...MOT...LOC 1917Z 163DEG 2KT 3377 8282
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
758
WWUS52 KFFC 211951
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Tue Jul 21 2020
GAC317-212000-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-200721T2000Z/
Wilkes GA-
351 PM EDT Tue Jul 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR WILKES COUNTY WILL EXPIRE AT
400 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3368 8292 3375 8296 3378 8299 3382 8296
3393 8285 3395 8280 3395 8279 3397 8278
3399 8272 3399 8265 3386 8261 3387 8258
3387 8257 3383 8260 3378 8257
TIME...MOT...LOC 1950Z 163DEG 2KT 3379 8283
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:42 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 21, 2:42 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 242 PM EDT Tue Jul 21 2020 ...Afternoon Area Forecast Discussion for Tuesday, July 21... .SHORT TERM /Tonight through Wednesday Night/... Weak ridging aloft is expected to continue through the forecast period. It's full on summer and convection has already fired across much of the forecast area and should continue through the rest of the afternoon and evening tapering off overnight. Strong daytime heating today should lead to moderate instability allowing for a few strong to isolated severe storms possible. The main threats for today will be damaging winds, hail, periods of heavy rain, and frequent lightning. Wednesday will bring a similar story as today with weak ridging aloft and slightly higher pops across the northern tier. Again, a strong to isolated severe storm can't be ruled out. High temperatures this afternoon are expected to reach the mid 90s to near 100 degrees, outside of the mountains where highs are forecast in the 80s. Overnight temperatures are forecast to be around 5-8 degrees above average with lows mainly in the 70s. Temperatures on Wednesday are forecast to be fairly similar to this afternoon, but slightly cooler across portions of northern Georgia due to increased cloud cover. In addition, heat index values today and Wednesday are fairly widespread in the 100 to 104 range with a few isolated spots hitting 105 degrees. Will continue to monitor as heat index values approach Heat Advisory levels over the next couple of days, especially across portions of central Georgia. Reaves .LONG TERM /Thursday through Tuesday/... Thursday begins with ridging building over the Great Plains as a potent shortwave moves along a trough over the western CONUS. Along the bottom of the larger high which extends out over the Atlantic, a tropical wave will be centered over the northern Gulf of Mexico moving west. The ridge will continue to build as a result of latent heat release from expected storms over the northern plains and the movement of the tropical wave into the Gulf coast of Texas, eventually breaking over the eastern CONUS. This may bring a brief bit of relief to the CWA towards the beginning of next week as some lower PWATs are able to filter in underneath that breaking wave, though plenty of uncertainty remains around that scenario, and may depend on the development of the tropical wave within the gulf. The result of all this for the CWA is two-fold: continued diurnally driven thunderstorms and continued heat. The ridging that will be in place over the CWA is not forecast to be very strong, especially given that we will be in a bit of a weakness between the summertime high dominating the Atlantic and the building ridge to the west. Convective temperatures are expected to be reached, allowing for our daily storms to continue. Additionally, with copious moisture remaining in place, day time heat indices will continue to regularly venture into the low 100s for the time being. As stated above, we could see some relief from at least the storms early next week, but plenty of uncertainty is around that scenario. Lusk && .AVIATION... 18Z Update... Mainly VFR cigs expected to continue through the forecast period. Isold to Sct SHRA/TSRA will continue through this afternoon/evening, but should diminish after 02Z. Winds will remain fairly light around 4-8kts through this afternoon on the W side, before diminishing after sunset and becoming more variable overnight. Some sct fog possible overnight and into morning hours before SHRA/TSRA expected again Wed afternoon and evening. Have included a prob30 for TSRA to show potential for Wed. //ATL Confidence...18Z Update... Medium on wind direction. Medium to high confidence on all other elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 74 94 73 93 / 20 40 30 40 Atlanta 74 92 74 92 / 20 40 30 40 Blairsville 68 84 67 84 / 30 60 40 60 Cartersville 73 91 72 92 / 30 50 30 40 Columbus 75 95 74 96 / 10 30 20 20 Gainesville 72 90 72 90 / 30 50 30 60 Macon 73 96 73 95 / 10 30 20 30 Rome 73 91 72 93 / 30 60 30 60 Peachtree City 73 92 72 93 / 20 40 30 30 Vidalia 74 95 74 95 / 10 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Reaves LONG TERM....Lusk AVIATION...Reaves
Hazardous weather outlook, Jul 21, 12:03 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1203 PM EDT Tue Jul 21 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1203 PM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will develop once again this afternoon. A few strong to potentially severe storms will be possible with damaging winds, large hail, locally heavy rain, and frequent cloud to ground lightning being the main threats with any storms this afternoon and evening. The main focus for storms will be across the far northern sections. Heat indices will briefly reach 105 degrees across portions of Central Georgia this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms are expected across the area. A few storms may be strong to severe with damaging winds, frequent lightning, hail and locally heavy rainfall. Heat index values of 100 to 105 degrees can be expected over much of the area outside of the mountains through Friday.
In the hours before
Special weather statement, Jul 21, 1:50 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Tue Jul 21 2020
GAZ049-059-060-211815-
Morgan GA-Putnam GA-Jasper GA-
150 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
NORTHWESTERN PUTNAM AND NORTHEASTERN JASPER COUNTIES UNTIL 215 PM
EDT...
At 150 PM EDT...a strong thunderstorm was near Godfrey, or 9 miles
southwest of Madison...moving north at 5 mph.
HAZARD...Winds 40 to 50 mph...nickel sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Shady Dale, Godfrey, Central Georgia Experiment Stn and
Farrar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8352 3342 8371 3348 8368 3349 8367
3349 8368 3355 8365 3358 8352 3348 8340
TIME...MOT...LOC 1750Z 197DEG 4KT 3348 8356
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jul 21, 2:05 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
205 PM EDT Tue Jul 21 2020
GAZ057-211830-
Henry GA-
205 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY COUNTY UNTIL 230 PM
EDT...
At 205 PM EDT...a strong thunderstorm was over Ola, or 7 miles east
of McDonough. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough and Ola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8411 3350 8403 3349 8403 3350 8402
3348 8395 3347 8394 3345 8393 3340 8398
3339 8397 3339 8398 3337 8400 3341 8412
TIME...MOT...LOC 1805Z 168DEG 1KT 3343 8401
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 21, 2:23 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Tue Jul 21 2020
GAZ006-007-013>015-211930-
Gilmer GA-Dawson GA-Pickens GA-Lumpkin GA-Fannin GA-
223 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...PICKENS...WESTERN LUMPKIN AND SOUTHEASTERN
FANNIN COUNTIES UNTIL 330 PM EDT...
At 223 PM EDT...a line of strong thunderstorms was along a line
extending from Stover Creek Shelter to near Jasper. These storms were
nearly stationary.
HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Jasper, Amicalola Falls State Park, Sequoyah Lake, Camp Merrill,
Fausett Lake, Springer Mountain Shelter, Len Foote Hike Inn, Black
Gap Shelter, Lake Tamarack, Tate, Stover Creek Shelter, Roy and
Pisgah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3467 8414 3466 8415 3465 8415 3466 8413
3465 8412 3463 8408 3447 8428 3438 8445
3438 8448 3444 8457 3475 8425
TIME...MOT...LOC 1823Z 212DEG 2KT 3465 8420 3444 8447
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 21, 3:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Tue Jul 21 2020
GAZ071-211930-
Monroe GA-
300 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE COUNTY UNTIL
330 PM EDT...
At 259 PM EDT...a strong thunderstorm was near Bolingbroke, or 8
miles east of Forsyth...moving northeast at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Bolingbroke, Plant Scherer and Dames Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3296 8390 3311 8385 3310 8378 3308 8377
3304 8373 3301 8373 3300 8372 3298 8372
3295 8371 3295 8373 3294 8373 3290 8380
TIME...MOT...LOC 1859Z 216DEG 10KT 3299 8380
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 21, 3:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 PM EDT Tue Jul 21 2020
GAZ034-047-211930-
Walton GA-Gwinnett GA-
302 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON AND
SOUTHEASTERN GWINNETT COUNTIES UNTIL 330 PM EDT...
At 302 PM EDT...a strong thunderstorm was over Between, or near
Monroe. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lawrenceville, Snellville, Loganville, Grayson, Between, Bold
Springs, Windsor, Harbin, Nicholasville, Youth and Campton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3393 8380 3391 8376 3389 8376 3390 8374
3390 8372 3387 8366 3377 8383 3388 8408
3401 8400
TIME...MOT...LOC 1902Z 214DEG 4KT 3384 8382
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jul 21, 3:15 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Tue Jul 21 2020
GAZ039-211945-
Wilkes GA-
315 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR WILKES COUNTY UNTIL 345 PM EDT...
At 315 PM EDT...a strong thunderstorm was centered near Celeste, or
near Washington. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg, Celeste and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3369 8293 3380 8298 3394 8284 3398 8265
3387 8261 3383 8259 3383 8260 3379 8257
TIME...MOT...LOC 1915Z 163DEG 2KT 3377 8283
HAIL...0.88IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:16 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jul 20, 9:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 20, 10:15 PM EDT | Special Weather Statement | FFC | Polk | 15 min |
| Jul 20, 11:35 PM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| Jul 21, 12:07 AM EDT | Special Weather Statement | FFC | Lumpkin | 23 min |
| Jul 21, 12:14 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jul 21, 12:50 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jul 21, 12:52 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union | 23 min |
| Jul 21, 1:00 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Jul 21, 1:31 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 21, 1:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 21, 2:05 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jul 21, 2:23 PM EDT | Special Weather Statement | FFC | Pickens | 67 min |
| Jul 21, 3:00 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Jul 21, 3:02 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jul 21, 3:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 21, 3:20 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Jul 21, 3:22 PM EDT | Special Weather Statement | FFC | Rockdale | 23 min |
| Jul 21, 3:31 PM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Jul 21, 3:44 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jul 21, 3:58 PM EDT | Special Weather Statement | FFC | Madison | 32 min |
| Jul 21, 4:00 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jul 21, 4:01 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jul 21, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 52 min |
| Jul 21, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 27 min |
| Jul 21, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 42 min |
| Jul 21, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jul 21, 4:35 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jul 21, 4:42 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jul 21, 4:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jul 21, 6:46 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 21, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 34 min |
| Jul 21, 7:08 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 21, 7:28 PM EDT | Special Weather Statement | FFC | Walker | 32 min |
| Jul 21, 7:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.